# SDR IXXA0400024S

- Difficulty date: February 16, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: T/E Flap
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION RIGHT INBOARD FLAP UPPER PANEL DOUBLER HAS WEAR OUT OF LIMITS STA XW.104.000-110.000 MAJOR REPAIR.  MAINTENANCE PERFORMED MAJOR REPAIR IN ACCORDANCE WITH DC8 STRUCTURAL REPAIR MANUAL 51-1-21A PG 1-4.  FABRICATED NEW PLATING (2024T30.040") IN ACCORDANCE WITH 57-7-1 PG 2.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF PLATING IN ACCORDANCE WITH DC8 STRUCTURAL REPAIR MANUAL 57-7-1 PG  2, DC8 STRUCTURAL REPAIR MANUAL 51-1-21A PG 1-4, DC8 STRUCTURAL REPAIR MANUAL 51-3-0 PG 1.
